| Model Number |
IPN037300 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported picc stuck in the glide thru sheath.Squeaky sound when trying to push the sheath in or out of the picc.The customer also noted the picc catheter was oblong shaped meaning misshaped.No patient harm reported.The patient's condition is reported as fine.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed with one relevant finding identified.For part number eb-41652-001b, lots 34c21h0033 and 34c21g0218, a non-conformance was initiated to inspect batches prior to their release due to interference issues found between sheath and catheter.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.Do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.